# SDR DL76L030973

- Difficulty date: October 30, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 31,975 hours, 5,060 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1301851100
- Part serial: 9901000342
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IFE SYS CONTROL PNL AREA AND OVERHEAD BINS AT ROW ONE EXHIBITED A BURNING ODOR DURING MID CLIMBOUT.  ODOR DISSIPATED WITHIN A FEW MINUTES BUT F/A COULD NOT TURN SYS OFF.  FOUND WALL MOUNTED VIDEO MONITOR AT SEATS 1A AND 1B AT FAULT MONITOR NIIS JFK.  FWD TO MCO AND PLAC PER MEL 25-20-01J.  DISCONNECTED AND STOWED CONNECTORS.  SYSTEM SHUT DOWN WITH TIME LIMIT, NEEDS DPN 251711825.  REPLACED WALL MOUNTED VIDEO MONITOR.  OPS CHECK NORMAL.  NO ODOR NOTED.  REMOVED MCO AND PLACARD.
